# SDR 2021FA0000307

- Difficulty date: October 4, 2021
- Submitted: November 2, 2021
- Operation: General aviation
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D30665709
- Part serial: M20406
- Condition: Exploded
- Part time: 4,102 hours, 3,023 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1. VSTY046E WORKSHOP RECEIVED FIRST SHOP VISIT OF SLIDE/RAFT AND RESERVOIR WITH DETAIL AS FOLLOW:
   A, EVACUATION SLIDE/RAFT PN D30665-709, SN M20406, DATE OF MANUFACTURE: OCT 2018, TSN/TSI/TSO: 4102H 2 6MIN, CSN, CSI, CSO: 3023, MANUFACTURER SAFRAN AEROSYSTEMS EVACUATION

   B, RESERVOIR PN D18309-305, SN ALT751-23369, DATE OF MANUFACTURE: SEP 2018.

2. INCIDENT DESCRIPTION

   A, VSTY046E SAFETY SHOP CERTIFYING STAFF PERFORMED SLIDE/RAFT TEST/CHECK AS REQUIRED BY CMM 25-61-20 REV 26, ITEM 3.B FLOOR RUN FUNCTIONAL TEST; CMM 25-65-17 REV 27 ITEM 3. VISUAL CHECK: RESERVOIR AND INFLATION ASSEMBLY COMPONENTS (TABLE 501).

   B, CARPETED FLOOR WERE VACUUM CLEANED, FREE FROM ALL OBJECT IN DEPLOY AREA.

   C, RESERVOIR PN D18309-305, SN ALT751-23369 PRESSURE TO BE CHECKED SATISFIED, PRESSURE NEEDLE WAS IN GREEN BAND.

   D, AT 03.30 04 OCT 2021 UTC, SLIDE/RAFT WAS SUCCESSFULLY DEPLOYED AFTER 5.5 SECONDS, MEET REQUIREMENT FROM CMM (LESS THAN 7S).

   E, 02 MINUTES LATER, A EXPLOSION AT LH UPPER CHAMBER (PLS SEE PICTURE #1 AND SLIDE WAS TEAR OFF 72 CM, SEAM OF LONGITUDINAL TUBE WAS SEPARATED 144 CM.

   F, PRESSURE OF LOWER CHAMBER IS 2.5 PSI (WHICH IS INFLATED BY THE SAME RESERVOIR, SIMILAR INFLATION SYSTEM, MEET REQUIREMENT FROM CMM (MINIMUM 2.5 PSI).

   G, INITIAL INSPECTION FOUND THERE IS DETACHMENT ON THE SEAM AT OPEN AREA.
